# SDR CALA2017041000945

- Difficulty date: April 10, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 61,726 hours, 21,251 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A83716
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BOTTOM OF R1 DOOR CUTOUT STRUCTURE AT ATTACHMENT POINT TO THE R1 DOOR CORD AT STA 294.5 RBL 55 IS CRACKED. NON ROUTINE COMPLETED SEE WIP AND TASK'S FOR ALL WORK ACCOMPLISH ED. ALL WORK DONE IN ACCORDANCE WITH ECRA 5311-01854.
